Alert archive / Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 66, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Apr 26, 2012, 7:53 PM EDT for Craig County, Giles County, Montgomery County, Virginia; Monroe County, West Virginia. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2012, 7:53 PM EDT (23:53 UTC)
- Expired
- Apr 26, 2012, 8:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Craig County, VA, Giles County, VA, Montgomery County, VA, Monroe County, WV
The radar
The Roanoke radar (KFCX), 49 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 7:56 PM EDT | HAIL 1.5 | Lindside, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -140 m²/s²
- 0-3 km storm-relative helicity
- -105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
970 WUUS51 KRNK 262353 SVRRNK VAC045-071-121-WVC063-270045- /O.NEW.KRNK.SV.W.0066.120426T2353Z-120427T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BLACKSBURG VA 753 PM EDT THU APR 26 2012 THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN GILES COUNTY IN SOUTHWEST VIRGINIA SOUTHWESTERN CRAIG COUNTY IN SOUTHWEST VIRGINIA NORTHERN MONTGOMERY COUNTY IN SOUTHWEST VIRGINIA SOUTHERN MONROE COUNTY IN SOUTHEAST WEST VIRGINIA * UNTIL 845 PM EDT. * AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LINDSIDE...OR 7 MILES NORTHEAST OF PETERSTOWN...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... LINDSIDE... INTERIOR... KIRE... MAGGIE... SIMMONSVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER OR LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT... 1...8 6 6...2 1 5...4 3 2 4. && LAT...LON 3747 8012 3727 8033 3741 8085 3759 8074 TIME...MOT...LOC 2352Z 288DEG 31KT 3746 8066 $$ KK
2 follow-up statements
830 WWUS51 KRNK 270018 SVSRNK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 818 PM EDT THU APR 26 2012 VAC045-071-121-WVC063-270045- /O.CON.KRNK.SV.W.0066.000000T0000Z-120427T0045Z/ GILES VA-CRAIG VA-MONTGOMERY VA-MONROE WV- 818 PM EDT THU APR 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR NORTHEASTERN GILES...SOUTHWESTERN CRAIG...NORTHERN MONTGOMERY AND SOUTHERN MONROE COUNTIES... AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MAGGIE...OR 8 MILES NORTHEAST OF MOUNTAIN LAKE...MOVING EAST AT 35 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR INDIAN MILLS MOVING SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... MAGGIE... SIMMONSVILLE... SINKING CREEK... PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL AND...OR STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM. IN ADDITION...TORRENTIAL RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. TURN AROUND DONT DROWN! && LAT...LON 3747 8012 3727 8033 3741 8085 3759 8074 TIME...MOT...LOC 0017Z 288DEG 31KT 3739 8040 $$ KK
574 WWUS51 KRNK 270040 SVSRNK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 840 PM EDT THU APR 26 2012 VAC045-071-121-WVC063-270050- /O.EXP.KRNK.SV.W.0066.000000T0000Z-120427T0045Z/ GILES VA-CRAIG VA-MONTGOMERY VA-MONROE WV- 840 PM EDT THU APR 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GILES... SOUTHWESTERN CRAIG...NORTHERN MONTGOMERY AND SOUTHERN MONROE COUNTIES EXPIRES AT 845 PM EDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. THUS THE WARNING WILL BE ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4. ONCE AGAIN THAT NUMBER IS 1...8 6 6...2 1 5...4 3 2 4. LAT...LON 3747 8012 3727 8033 3741 8085 3759 8074 TIME...MOT...LOC 0040Z 288DEG 31KT 3733 8016 $$ KK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 7:53 PM EDT, 0 minutes earlier.
Area forecast discussion, Apr 26, 7:53 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 753 PM EDT THU APR 26 2012 .SYNOPSIS... A COLD FRONT WILL PASS ACROSS THE AREA DURING THE EVENING...AND WILL USHER IN DRIER HIGH PRESSURE FROM THE NORTH. THIS DOME OF HIGH PRESSURE WILL SLIDE EASTWARD ACROSS THE LOWER GREAT LAKES ON FRIDAY...PASSING ALONG THE ATLANTIC COAST ON SATURDAY MORNING. A WARM FRONT WILL LIFT BACK INTO THE AREA ON SATURDAY...TRIGGERING ADDITIONAL SHOWERS AND THUNDERSTORMS. && .NEAR TERM /THROUGH FRIDAY/... CURRENT RADAR IMAGERY INDICATES THE LAST REMNANTS OF THIS MORNINGS THUNDERSTORM COMPLEX EXITING OUR EASTERN MOST COUNTIES. CONTINUE TO SEE NEW SHOWER AND THUNDERSTORM ACTIVITY DEVELOPING WEST OF OUR AREA WHERE THE ATMOSPHERE HAS HAD MORE TIME TO DESTABILIZE WITH AFTERNOON HEATING. BELIEVE THAT SOME OF THIS ACTIVITY WILL ENTER OUR SOUTHEAST WEST VIRGINIA THROUGH NORTH CAROLINA MOUNTAIN COUNTIES THIS EVENING...BUT WITH RESIDUAL CLOUD COVER STILL WIDESPREAD ACROSS THE AREA...INSTABILITY WILL BE LIMITED AND DO NOT EXPECT WIDESPREAD REDEVELOPMENT OF THUNDERSTORMS ACROSS OUR AREA THIS EVENING. A COLD FRONT WILL ENTER OUR SOUTHEAST WEST VIRGINIA AND MOUNTAIN EMPIRE COUNTIES AFTER SUNSET THIS EVENING...AND WILL EXIT OUR AREA TO THE EAST DURING THE EARLY MORNING HOURS OF FRIDAY. DRIER HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT...AND WHILE DEW POINTS WILL DROP FROM THE 60S AHEAD OF THE FRONT INTO THE 40S AND 30S BEHIND THE FRONT...RESIDUAL CLOUD COVER WILL HELP KEEP OVERNIGHT TEMPERATURES ON THE MILD SIDE...RANGING FROM THE MID 40S NORTH TO THE MID 50S SOUTH. OUR AREA WILL HAVE A CHANCE TO DRY OUT ON FRIDAY AS HIGH PRESSURE CONTROLS THE WEATHER PATTERN. EXPECT MOSTLY SUNNY TO PARTLY CLOUDY SKIES THROUGH THE DAY...WITH AFTERNOON HIGHS REACHING INTO THE MID 60S ACROSS THE MOUNTAINS...AND THE UPPER 60S TO LOW 70S ACROSS THE PIEDMONTS. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... AS OF 330 PM EDT THURSDAY... NO CHANGE FROM PREVIOUS FORECAST...ZONAL FLOW TO BRING FAST MOVING UPPER LEVEL DISTURBANCES ACROSS THE AREA FROM THE WEST THROUGH THE WEEKEND. NEARLY STATIONARY SURFACE BOUNDARY WILL BISECT THE MID ATLANTIC REGION FROM W-E...GETTING SHOVED SOUTHWARD PER PASSAGE OF EACH PASSING UPPER LEVEL DISTURBANCE...ONLY TO RETURN NORTHWARD AGAIN AS RETURN FLOW DEVELOPS AHEAD OF THE NEXT APPROACHING WAVE. THE ECMWF/GFS SEEMED TO BE IN RELATIVE AGREEMENT...THE MODELS CONVERGING ON WHAT APPEARS WILL BE A SHOWERY SORT OF WEEKEND. IT WILL NOT RAIN THE ENTIRE TIME...BUT FORECAST AREA WILL BE SUBJECT TO SCATTERED SHOWERS AND THUNDERSTORMS VCNTY OF THE FRONTAL BOUNDARY...ALONG WITH POTENTIAL FOR UPSTREAM MCS GENERATION AND THREAT FOR SVR STORMS. SEVERE THREAT WILL BE MOST EVIDENT OVER THE OHIO VALLEY...WITH DOWNSTREAM PROPAGATION INTO THE MTNS. THIS RAISES CONCERN FOR POTENTIAL FLOODING IN OUR MTN COUNTIES...WRN CWA...WHERE RECENT 2-3 INCH SORT OF RAINFALL HAS SATURATED THE GROUND. TEMPERATURES THROUGH THE WEEKEND WILL BE HIGHLY DEPENDENT ON CLOUD COVER AND WHETHER FRONT CAN GAIN ENOUGH LATITUDE TO PUT US IN THE WARM SECTOR. FCST IS SKEWED TO WARMER TEMPERATURES ACROSS THE SRN CWA VS COOLER NUMBERS NORTH. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 330 PM EDT THURSDAY SURFACE FRONT TO BISECT REGION PER ZONAL UPPER LEVEL FLOW ALOFT. SURFACE RIDGE EXPECTED TO BUILD OVER THE SOUTHEAST STATES...CENTER NEAR GEORGIA. THIS WILL KEEP FRONT PINNED ALONG NRN PERIPHERY OF THE HIGH...WITH DAILY THREAT OF SHRA/TSRA VCNTY OF THE FRONTAL BOUNDARY...ORGANIZED TSTM DEVELOPMENT DEPENDENT ON TIMING OF UPPER LEVEL DISTURBANCES THAT WILL PASS QUICKLY FROM WEST TO EAST WITHIN THE FAST FLOW ALOFT. TIMING OF THESE WAVES REMAINS IN QUESTION YIELDING A LOW CONFIDENCE FORECAST...OTHER THAN TO SAY THERE WILL BE A DAILY THREAT OF SHRA/TSRA. THE RESULT IS THE USE OF A LARGE PAINT BRUSH WITH RESPECT TO POPS. TEMPS COULD EASILY BE PLUS/MINUS 10 DEGREES FROM CURRENT FCST PENDING WHICH SIDE OF THE FRONT WE ARE ON AT THE TIME. THE STRONGER THE RIDGE BUILDS IN THE SOUTHEAST...THE FARTHER NORTH THE SURFACE FRONT WILL GET PUSHED...SO BY MID WEEK THINK TEMPERATURES SHOULD CLIMB WELL ABOVE NORMAL. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... AS OF 745 PM EDT THURSDAY... AREA RADARS ARE SHOWING SCATTERED STRONG THUNDERSTORMS OVER SOUTHEAST WEST VIRGINIA AND SOUTHEAST VIRGINIA AHEAD OF A COLD FRONT. THE FRONT EXTENDED FROM CENTRAL PENNSYLVANIA TO NORTHERN ARKANSAS AND WILL MOVE THROUGH THE FORECAST AREA BY MORNING. MVFR CEILINGS AND VISIBILITIES ARE EXPECTED WITH ANY OF THE STORMS. BEHIND THE FRONT NORTHWEST WIND AND LOW LEVEL MOISTURE WILL LEAD TO IFR CEILINGS THROUGH MID MORNING AT BLF AND LWB. CONDITIONS WILL IMPROVE TO VFR BY 18Z/2PM AS CRIER AIR ADVECTS INTO THE REGION FRIDAY. EXPECT A WARM FRONT TO LIFT INTO OUR AREA ON SATURDAY...BRINGING MORE RAINFALL AND SUB VFR CONDITIONS. THE POTENTIAL EXISTS FOR A WEDGE OF HIGH PRESSURE ON MONDAY WITH COOLER AIR AND A LONGER PERIOD OF BELOW VFR CONDITIONS. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...NF NEAR TERM...NF SHORT TERM...PM LONG TERM...PM AVIATION...AMS/NF
Hazardous weather outlook, Apr 26, 3:35 PM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 335 PM EDT THU APR 26 2012 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-271945- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 335 PM EDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION ON SATURDAY AS A WARM FRONT LIFTS TOWARD THE AREA...SUPPORTED BY AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 26, 6:37 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
637 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 E MATOAKA 37.42N 81.20W
04/26/2012 E0.50 INCH MERCER WV PUBLIC
&&
AMSLocal storm report, Apr 26, 6:39 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
639 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL PRINCETON 37.37N 81.10W
04/26/2012 E1.00 INCH MERCER WV PUBLIC
QUARTER SIZE HAIL FROM 628 TO 638 PM
&&
AMSLocal storm report, Apr 26, 7:09 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
709 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 1 ESE PRINCETON 37.36N 81.08W
04/26/2012 E1.25 INCH MERCER WV PUBLIC
QUARTER TO HALF DOLLAR SIZE HAIL FROM 635PM TO 645PM
&&
AMSLocal storm report, Apr 26, 7:22 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
722 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 5 NW BLUEFIELD 37.28N 81.34W
04/26/2012 E0.75 INCH TAZEWELL VA TRAINED SPOTTER
FROM 705 TO 709 PM
0705 PM HAIL 5 NW BLUEFIELD 37.28N 81.34W
04/26/2012 E1.00 INCH TAZEWELL VA TRAINED SPOTTER
FROM 711 TO 713PM
0712 PM HAIL BLUEFIELD 37.27N 81.22W
04/26/2012 E0.75 INCH MERCER WV TRAINED SPOTTER
&&
AMSSpecial weather statement, Apr 26, 7:26 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
726 PM EDT THU APR 26 2012
VAZ011-018-WVZ042>044-270030-
CRAIG VA-GILES VA-MERCER WV-MONROE WV-SUMMERS WV-
726 PM EDT THU APR 26 2012
...A STRONG THUNDERSTORM WILL AFFECT CRAIG...GILES...MERCER...MONROE
AND SUMMERS COUNTIES...
AT 724 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER PIPESTEM...
MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS STORM WILL BE NEAR BUCK AROUND 735 PM...INDIAN MILLS...BOZOO...
AND BALLENGEE AROUND 740 PM...RED SULPHUR SPRING...AND WAYSIDE AROUND
745 PM...LINDSIDE...AND RAINES CORNER AROUND 755 PM...INTERIOR AND
AND KIMBALLTON AROUND 800 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3753 8031 3730 8048 3752 8111 3766 8104
3768 8101
KKLocal storm report, Apr 26, 7:29 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
729 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL BLUEFIELD 37.27N 81.22W
04/26/2012 E0.75 INCH MERCER WV TRAINED SPOTTER
FROM 712 TO 724PM
&&
AMSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 11:39 PM EDT | Special Weather Statement | RNK | Bland | 36 min |
| Apr 25, 11:52 PM EDT | Severe Thunderstorm Warning | RNK | Smyth, Tazewell | 23 min |
| Apr 26, 12:17 AM EDT | Special Weather Statement | RNK | Smyth | 28 min |
| Apr 26, 12:39 AM EDT | Special Weather Statement | RNK | Grayson, City of Galax | 36 min |
| Apr 26, 1:15 AM EDT | Special Weather Statement | RNK | Patrick | 15 min |
| Apr 26, 2:38 AM EDT | Special Weather Statement | RNK | Carroll | 37 min |
| Apr 26, 4:31 AM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 29 min |
| Apr 26, 4:56 AM EDT | Special Weather Statement | RNK | Bland, Botetourt, Craig, Giles, Montgomery, Pulaski and 5 more | 34 min |
| Apr 26, 7:59 AM EDT | Areal Flood Advisory | RNK | Tazewell | 3 hr |
| Apr 26, 8:31 AM EDT | Special Weather Statement | RNK | Smyth | 59 min |
| Apr 26, 8:45 AM EDT | Severe Thunderstorm Warning | RNK | Grayson | 60 min |
| Apr 26, 8:57 AM EDT | Severe Thunderstorm Warning | RNK | Bland, Grayson, Smyth, Tazewell, Wythe | 63 min |
| Apr 26, 9:18 AM EDT | Special Weather Statement | RNK | Carroll, Grayson, City of Galax | 27 min |
| Apr 26, 9:31 AM EDT | Special Weather Statement | RNK | Bland, Wythe | 29 min |
| Apr 26, 10:42 AM EDT | Special Weather Statement | RNK | Henry, City of Danville | 63 min |
| Apr 26, 11:09 AM EDT | Areal Flood Advisory | RNK | Tazewell | 3 hr |
| Apr 26, 11:54 AM EDT | Areal Flood Advisory | RNK | Bland | 3 hr |
| Apr 26, 12:44 PM EDT | Areal Flood Advisory | RNK | Alleghany, Bath, City of Covington | 6 hr |
| Apr 26, 2:03 PM EDT | Areal Flood Advisory | RNK | Tazewell | 6 hr |
| Apr 26, 2:53 PM EDT | Areal Flood Advisory | RNK | Bland | 3 hr |
| Apr 26, 6:16 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles | 59 min |
| Apr 26, 7:00 PM EDT | Flash Flood Warning | RNK | Bland, Tazewell | 6 hr |
| Apr 26, 7:10 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles, Tazewell, Wythe | 65 min |
| Apr 26, 7:56 PM EDT | Special Weather Statement | RNK | Bath | 64 min |
| Apr 26, 2:39 AM EDT | Special Weather Statement | RNK | Greenbrier | 36 min |
| Apr 26, 3:55 AM EDT | Special Weather Statement | RNK | Greenbrier, Summers | 35 min |
| Apr 26, 6:25 PM EDT | Special Weather Statement | RNK | Greenbrier | 65 min |
| Apr 26, 6:34 PM EDT | Flash Flood Warning | RNK | Mercer, Summers | 6 hr |
| Apr 26, 6:51 PM EDT | Flash Flood Warning | RNK | Greenbrier, Summers | 6 hr |
| Apr 26, 7:26 PM EDT | Special Weather Statement | RNK | Monroe | 64 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2012Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.